# SDR QXEA2018062700239

- Difficulty date: June 27, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,351 hours, 42,240 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT INDICATED AIRSPEEDS ABOVE 150 KIAS, THE AIRCRAFT DEVELOPED A ROLLING TENDANCY TO THE LEFT.   ROLLING TENDENCY INCREACES WITH AIRSPEED AT CRUISE AIRSPEEDS.   AIRCRAFT REQUIRES HALF AVAILABLE RWD AILERON TRIM TO MAINTAIN WINGS LEVEL. AT AIRSPEEDS LESS THAN 150KIAS WITH NEUTRAL TRIMS,  NO ROLLING TENDANCY IS OBSERVED.  AUTO PILOT DISENGAGED.  REMOVED FROM SERVICE.  PERFORMED AN AILERON CABLE TENSION ADJUSTMENT.  PERFORMED AN OPS CHECK FLIGHT, CHECKED GOOD.   COMPLETED FREEDOM  OF MOVEMENT CHECK,  ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTIONAL MOVEMENT, NO DEFECTS NOTED IAW GPM 9.2.  RETURNED TO SERVICE.
